On the Mazur-Orlicz theorem

Michael M. Neumann

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 104-109
  • ISSN: 0011-4642

How to cite

top

Neumann, Michael M.. "On the Mazur-Orlicz theorem." Czechoslovak Mathematical Journal 41.1 (1991): 104-109. <http://eudml.org/doc/13905>.

@article{Neumann1991,
author = {Neumann, Michael M.},
journal = {Czechoslovak Mathematical Journal},
keywords = {sandwich type theorem; Hahn-Banach type theorems; approximation arguments},
language = {eng},
number = {1},
pages = {104-109},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the Mazur-Orlicz theorem},
url = {http://eudml.org/doc/13905},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Neumann, Michael M.
TI - On the Mazur-Orlicz theorem
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 104
EP - 109
LA - eng
KW - sandwich type theorem; Hahn-Banach type theorems; approximation arguments
UR - http://eudml.org/doc/13905
ER -

References

top
  1. Fuchssteiner B., König H., New versions of the Hahn-Banach theorem, In: General Inequalities 2, E. F. Beckenbach (ed.). ISNM 47, pp. 255-266. Basel. Birkhäuser Verlag 1980. (1980) MR0608253
  2. Fuchssteiner B., Lusky W., Convex Cones, North-Holland Math. Studies Vol. 56. Amsterdam-New York-Oxford. North-Holland Publishing Company 1981. (1981) Zbl0478.46002MR0640719
  3. Jameson G., Ordered Linear Spaces, Springer Lecture Notes in Math. Vol. 141. Berlin-Heidelberg-New York. Springer 1970. (1970) Zbl0196.13401MR0438077
  4. Kaufman R., Interpolation of additive functionals, Studia Math. 27, 269-272 (1966). (1966) Zbl0143.36302MR0200699
  5. Kindler J., 10.1016/0022-247X(86)90175-7, J. Math. Anal. Appl. 120, 533-546(1986). (1986) Zbl0605.28004MR0864770DOI10.1016/0022-247X(86)90175-7
  6. König H., 10.1007/BF01898769, Arch. Math. 19, 482-487 (1968). (1968) MR0240600DOI10.1007/BF01898769
  7. König H., 10.1007/BF01220969, Arch. Math. 21, 583-591 (1970). (1970) MR0290125DOI10.1007/BF01220969
  8. König H., Neumann M. M., Mathematische Wirtschaftstheorie, Math. Systems in Economics Vol. 100. Königstein/Taunus. Hain Verlag bei Athenäum 1986. (1986) MR0842432
  9. Kranz P., Additive functionals on abelian semigroups, Ann. Soc. Math. Pol. 16, 239-246 (1972). (1972) Zbl0262.20087MR0338250
  10. Martellotti A., Salvadori A., 10.1016/0022-247X(88)90360-5, J. Math. Anal. Appl. 133, 1-13 (1988). (1988) Zbl0651.49005MR0949313DOI10.1016/0022-247X(88)90360-5
  11. Mazur S., Orlicz W., Sur les espaces métriques linéaires II, Studia Math. 13, 137-179 (1953). (1953) Zbl0052.11103MR0068730
  12. Oettli W., On a general formulation of the Hahn-Banach principle with application to optimization theory, In: Optimization - Theory and Algorithms, J. B. Hiriart-Urruty, W. Oettli, and J. Stoer (eds.), pp. 91-101. New York-Basel. Marcel Dekker 1983. (1983) Zbl0521.49017MR0716359
  13. Peressini A. L., Ordered Topological Vector Spaces, New York-Evanston-London. Harper, and Row 1967. (1967) Zbl0169.14801MR0227731
  14. Pták V., On a theorem of Mazur and Orlicz, Studia Math. 15, 365-366 (1956). (1956) MR0080880
  15. Sikorski R., On a theorem of Mazur and Orlicz, Studia Math. 13, 180-182 (1953). (1953) Zbl0052.11201MR0068731
  16. Simons S., 10.1016/0022-247X(68)90244-8, J. Math. Anal. Appl. 21, 112-122 (1968). (1968) Zbl0174.43703MR0222601DOI10.1016/0022-247X(68)90244-8

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.